# SDR DL72W960808

- Difficulty date: April 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2810W
- Make and model: Boeing 727247
- Aircraft serial: 20648
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct Skin
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON MV1 CHECK, TIME LIMITED REPAIR INSTALLED, 1 INCH CRACK IN S-DUCT HOUSING RT SIDE JUST FWD OF SADDLE PANEL, VERT STAB FRONT SPAR.  INSTALLED PERMANENT REPAIR PER M/M 54-30-0 PG 801 FIG 802.
